Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Limiting values of subharmonic functions


Author: Elmer Tolsted
Journal: Proc. Amer. Math. Soc. 1 (1950), 636-647
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0039862-7
MathSciNet review: 0039862
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. E. Littlewood, On functions subharmonic in a circle. II, Proc. London Math. Soc. (2) vol. 28 (1928) pp. 383-394.
  • [2] I. Priwaloff, Sur un problème limite des fonctions sous-harmoniques. Rec. Math. (Mat. Sbornik) N.S. vol. 41 (1934) pp. 3-10.
  • [3] T. Rado, Subharmonic functions, Ergebnisse der Mathematik und ihrer Grenzgebiete, Berlin, Springer, 1937.
  • [4] G. C. Evans, The logarithmic potential, Amer. Math. Soc. Colloquium Publications, vol. 6, 1927.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0039862-7
Article copyright: © Copyright 1950 American Mathematical Society